MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP® STRAIGHT WRIST PLATE 170MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP® STRAIGHT WRIST PLATE 170MM; PLATE, FIXATION, BONE
Model Number SD242.003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.Patient age not provided for reporting.Date of event: unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Device history records review not available to report at this time., based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional is obtained that was not available for the initial med-watch, the investigation will be updated as applicable, and a follow-up med-watch will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a hardware removal was performed on (b)(6) 2018 due to a broken wrist-spanning plate.The original procedure was performed on (b)(6) 2016 following a roll-over motor vehicle accident.The removed hardware included: one plate, six 2.4 mm cortex screws and two 2.4 mm locking screws, all removed successfully.This complaint involves nine (9) devices.Concomitant devices: 2.4 mm cortex screws (part #: unk, lot #: unk, qty: 6), 2.4 mm locking screws (part #: unk, lot #: unk, qty: 2).

Brand Name
2.4MM LCP® STRAIGHT WRIST PLATE 170MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7412718
Report Number2939274-2018-51560
Device Sequence Number931370
Product Code HRS
UDI-Device Identifier10886982003638
UDI-Public(01)10886982003638(10)9888747
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040588
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2018
Device Model NumberSD242.003
Device Catalogue NumberSD242.003
Device Lot Number9888747
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight90